# SDR UIEA2015041700237

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 75,197 hours, 22,293 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE IN FLIGHT, RT ENGINE FIRE LOOP 1.   INSPECTED RT ENG LOOP & FOUND LOOSE CONNECTION AT UPPER LT COWLING.  SECURED CONNECTOR, OPERATIONS CHECKED GOOD IAW AMM 26-11-00.
